# SDR REXA2019110731565

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 30,506 hours, 28,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRST FLIGHT PREPARATIONS, FOUND INTERIOR AND EXTERIOR OVER WING AND FLOOR TRACK LIGHTS INOP
REMOVED AND REPLACED THE #2 AND #3 EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-51-04. OPS CHECK GOOD
